# SDR DALA2021121707849

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 89,047 hours, 19,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 RH WHEEL WELL CANTED PRESSURE DECK FOUND CRACK BETWEEN STA955 AND STA977. CORRECTIVE ACTION: THE REPAIR CARRIED OUT TO PRESSURE DECK WEB OF R/H W/W AT STA955 TO STA977, RBL27 AND RBL32 AS PER B767-300 SRM53-50-51-2R-2. (2054139)
